MathSciNet Relay Station
MathSciNet bibliographic data
MR1223247 (94g:42018) 42B10 (28A80)
Lau, Ka-Sing; Wang, Jianrong Mean quadratic variations and Fourier asymptotics of self-similar measures. Monatsh. Math. 115 (1993), no. 1-2, 99–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement